MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION SIMULUS FULLY FLEXIBLE ANNULOPLASTY BAND; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION SIMULUS FULLY FLEXIBLE ANNULOPLASTY BAND; RING, ANNULOPLASTY
Model Number 700FC33
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/31/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that immediately post implant of this 33mm mitral annuloplasty band, it was reported the 33mm annuloplasty band was too small for the repair and as a result the echocardiogram revealed significant systolic anterior motion (sam).Therefore, it was explanted and replaced with a 35mm annuloplasty band of the same model.No additional adverse patient effects were reported.

Brand Name
SIMULUS FULLY FLEXIBLE ANNULOPLASTY BAND
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key9770097
Report Number2025587-2020-00629
Device Sequence Number3432993
Product Code KRH
UDI-Device Identifier00643169182363
UDI-Public00643169182363
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K052899
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/26/2024
Device Model Number700FC33
Device Catalogue Number700FC33
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2020
Initial Report FDA Received Date02/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR